Hail, Putnam
- When
- June 4, 2:26 PM EST
- Where
- Putnam County, Interlachen
- Measured
- 1.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 29.617, -81.900
4 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 4, 1:35 PM EST, 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT MON JUN 04 2001 CURRENTLY...ATLC SEA BREEZE MOVING SLOWLY INLAND AND APPROACHING THE ST JOHNS RIVER. VIS IMAGERY SHOW BEST CU FIELD FORMING IN SRN COUNTIES...NEAR THE SUWANNEE VALLEY...AND COASTAL GEORGIA. ISOL SHOWERS AND TS FORMING NEAR SUWANNEE VALLEY AND WIDELY SCT OVER MARION...PUTNAM...AND FLAGLER COS. ALOFT...5H HIGH OFF THE E FL COAST EXPECTED TO DRIFT SW NEXT 48 HRS. FORECAST...WITH ATLC AND GULF SEA BREEZES MOVING INLAND BEST CHANCES WILL BE NEAR I-75 CORRIDOR WITH CONVECTION LIKELY LASTING TO ALMOST MIDNIGHT TONIGHT. WILL CONTINUE WITH AT LEAST SLIGHT CHANCE SHOWERS/ THUNDERSTORMS INLAND AREAS TONIGHT FOR FL ZONES. TUE AND TUE NIGHT...RIDGE AXIS CONTINUES DRIFTING NWD AHEAD OF NEXT FRONTAL SYSTEM. THIS WILL BE CONDUCIVE FOR GOOD INLAND SEA BREEZE PENETRATION/COLLISIONS AND THUS HIGHER POPS FOR INLAND AREAS AGAIN. WED AND WED NIGHT...DEEPER MOIST SLY FLOW PROGGED FOR THE REGION SO DAYTIME TEMPS WILL NOT BE AS WARM. PWATS OF ABOUT 1.5-1.8 INCHES WITH SEA BREEZE INTERSECTIONS A LITTLE FARTHER E OF I-75...AS 850 MB FLOW ACQUIRES MORE OF A WLY COMPONENT. THUS WILL PUT POPS LITTLE HIGHER THAN TUE FOR ERN ZONES TO ACCOUNT FOR THIS. GUIDANCE TEMPS IN GOOD AGREEMENT BUT WILL LEAN TOWARD NGM TEMPS ON TUE. MARINE...SE WINDS HAVE INCREASED 10-15KT WITH SEA BREEZE. BAR PILOT REPORTS SEAS 2 FT WHICH IS IN GOOD AGREEMENT WITH BUOYS. SIMILAR CONDS EXPECTED TUE AND WED. WILL GO WITH HIGHER WINDS WED NIGHT AS PRES GRADIENT TIGHTENS WITH APPROACH OF FRONT. EXTDD...AVN SHOWS FRONT MOVING INTO THE CWA FRI WITH DEEP LAYER MOISTURE EXITING FA EARLY SAT. WILL KEEP MOST OF FA PRECIP-FREE OVER THE WEEKEND WITH TEMPS NEAR CLIMO. PRELIM AMG 69/94/71/91 1324 SSI 72/88/72/88 1224 JAX 71/92/71/90 1325 GNV 70/92/70/90 2435 02 .JAX... .FL...NONE. .GA...NONE.
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-042000- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EDT MON JUN 4 2001 SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING OVER INLAND AREAS AS THE SEA BREEZES MOVE INLAND. THE STRONGER STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...GUSTY WINDS...AND POSSIBLY HAIL. THOSE OUTDOORS SHOULD BE ALERT FOR CHANGING WEATHER CONDITIONS AND SEEK SHELTER IF THREATENING WEATHER APPROACHES. SEVERE WEATHER IS NOT EXPECTED TODAY AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFMORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-042000- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EDT MON JUN 4 2001 SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING OVER INLAND AREAS AS THE SEA BREEZES MOVE INLAND. THE STRONGER STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...GUSTY WINDS...AND POSSIBLY HAIL. THOSE OUTDOORS SHOULD BE ALERT FOR CHANGING WEATHER CONDITIONS AND SEEK SHELTER IF THREATENING WEATHER APPROACHES. SEVERE WEATHER IS NOT EXPECTED TODAY AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
The Jacksonville radar (KJAX), 98 km away, was scanning. The volume nearest the first event began at 19:27 UTC.
4 hail, 1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5254384, 5254385, 5254387, 5254386, 5254388.